Depo-Estradiol Side Effects

Even though most women tolerate Depo-Estradiol well, side effects can still occur. Some of the most common side effects of Depo-Estradiol include breast tenderness, headaches, and irregular vaginal bleeding. Side effects of this medication are typically minor and generally easy to treat. However, notify your healthcare provider immediately if you develop serious Depo-Estradiol side effects, such as chest pain, vision changes, or heavy vaginal bleeding.

An Introduction to Depo-Estradiol Side Effects

As with any medicine, Depo®-Estradiol (estradiol cypionate) can cause side effects. However, not everyone who takes the medication will experience side effects. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are easily treated by you or your healthcare provider.
 
(This article covers many, but not all, of the possible side effects with Depo-Estradiol. Your healthcare provider can discuss a more complete list of Depo-Estradiol side effects with you.)
 

Common Side Effects of Depo-Estradiol

Common side effects of estrogens, such as Depo-Estradiol, include (but are not limited to):
 
  • Breast tenderness
  • Headaches
  • Irregular vaginal bleeding or spotting
  • Abdominal (stomach) cramps or bloating
  • Vaginal yeast infections
  • Nausea and vomiting
  • Hair loss
  • High blood pressure (hypertension)
  • High blood sugar (hyperglycemia)
  • Fluid retention
  • Enlargement of benign tumors of the uterus (uterine fibroids).
     
6 Things That Worsen or Cause ED

Depo-Estradiol Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.